# SDR CA121005005

- Difficulty date: October 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7103
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE NR 4 ENGINE T5 ROSE ABOVE 800 DEGREES C ILLUMINATING THE ASSOCIATED WARNING LIGHT WITH A CORRESPONDING YAW TO THE RT AND THE TORQUE DROPPED TO A MINIMUM POWER LEVEL, NG DROPPED TO APPROXIMATELY 60 PERCENT AND AN ODOR WAS DETECTED IN THE ACFT.  THE ENGINE WAS UNRESPONSIVE TO POWER LEVER MOVEMENT SO THE SHUTDOWN PROCEDURE WAS EXECUTED.  THE ODOR WAS NO LONGER PRESENT AND THE ACFT RETURNED TO DEPARTURE.
